Open Access iconOpen Access

ARTICLE

crossmark

On Some Modified Methods on Fractional Delay and Nonlinear Integro-Differential Equation

A. A. Soliman1, K. R. Raslan2, A. M. Abdallah3,*

1 Department of Mathematics, Faculty of Science, Arish University, AL-Arish, Egypt
2 Department of Mathematics, Faculty of Science, AL-Azhar University, Cairo Governorate, Egypt
3 Basic Science Department, Higher Technological Institute, 10th of Ramadan City, Egypt

* Corresponding Author: A. M. Abdallah. Email: email

Sound & Vibration 2021, 55(4), 263-279. https://doi.org/10.32604/sv.2021.015014

Abstract

The fundamental objective of this work is to construct a comparative study of some modified methods with Sumudu transform on fractional delay integro-differential equation. The existed solution of the equation is very accurately computed. The aforesaid methods are presented with an illustrative example.

Keywords


Cite This Article

APA Style
Soliman, A.A., Raslan, K.R., Abdallah, A.M. (2021). On some modified methods on fractional delay and nonlinear integro-differential equation. Sound & Vibration, 55(4), 263-279. https://doi.org/10.32604/sv.2021.015014
Vancouver Style
Soliman AA, Raslan KR, Abdallah AM. On some modified methods on fractional delay and nonlinear integro-differential equation. Sound Vib . 2021;55(4):263-279 https://doi.org/10.32604/sv.2021.015014
IEEE Style
A.A. Soliman, K.R. Raslan, and A.M. Abdallah "On Some Modified Methods on Fractional Delay and Nonlinear Integro-Differential Equation," Sound Vib. , vol. 55, no. 4, pp. 263-279. 2021. https://doi.org/10.32604/sv.2021.015014



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 22225

    View

  • 4790

    Download

  • 0

    Like

Share Link